# SDR IPXA2014040782549

- Difficulty date: March 12, 2014
- Submitted: April 7, 2014
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 69,135 hours, 13,101 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: NRC67621
- Part serial: WAE031
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 2C, LT WING INBD FLAP VANE LOWER SURFACE HAS DELAMINATION.  REPAIRED IAW SRM 57-50-80, REPAIR 2, FIG 201, REV 55.
